# SDR MDGA202103270323

- Difficulty date: March 23, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N490AM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK101
- Aircraft time: 8,854 hours, 7,465 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 5861103
- Part serial: 52043B1
- Condition: Seized
- Location: Acm
- Part time: 8,854 hours, 7,464 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ON CLIMB CREW RECEIVED A DUCT OVERHEAT AND LOSS OF TEMPERATURE CONTROL. EMERGENCY PRESSURIZATION SYSTEM ACTIVATED AND CAUSED NOXIOUS ODOR IN THE CABIN. THE CREW HANDLED USING CHECKLIST AND LANDED WITHOUT FURTHER INCIDENT AT DESTINATION AIRPORT. MAINTENANCE IDENTIFIED THE AIR CYCLE MACHINE COOLING TURBINE HAD FAILED.
